The Annals of Mathematical Statistics

Correction Notes: Correction to "Generalizations of a Gaussian Theorem"

Paul S. Dwyer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 227.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706001

Digital Object Identifier
doi:10.1214/aoms/1177706001

Mathematical Reviews number (MathSciNet)
MR93840

JSTOR
links.jstor.org

Citation

Dwyer, Paul S. Correction Notes: Correction to "Generalizations of a Gaussian Theorem". Ann. Math. Statist. 31 (1960), no. 1, 227. doi:10.1214/aoms/1177706001. https://projecteuclid.org/euclid.aoms/1177706001


Export citation

See also

  • Original Paper: Paul S. Dwyer. Generalizations of a Gaussian Theorem. Ann. Math. Statist., Volume 29, Number 1 (1958), 106--117.